zbMATH — the first resource for mathematics

Structure of foliation singularities. (English) Zbl 0296.57007

57R30 Foliations in differential topology; geometric theory
32Q99 Complex manifolds
Full Text: DOI
[1] Baum, P; Bott, R, Singularities of holomorphic foliations, J. differential geom., 7, 279-342, (1972) · Zbl 0268.57011
[2] Cartan, H, Variétés analytiques complexes et fonctions automorphes, (), Paris
[3] Griffiths, P.A, Two theorems on extensions of holomorphic mappings, Invent. math., 14, 27-62, (1971) · Zbl 0223.32016
[4] Gunning, R; Rossi, H, Analytic functions of several complex variables, (1965), Prentice-Hall Englewood Cliffs, NJ · Zbl 0141.08601
[5] Haffliger, A, Feuilletages sur LES variétés ouvertes, Topology, 9, 183-194, (1970) · Zbl 0196.26901
[6] {\scA. Haefliger}, Homotopy and integrability, “Proceedings of the Amsterdam Summer Institute on Manifolds,” Springer-Verlag Lecture Notes, No. 197, pp. 133-163, Springer Verlag, New York/Berlin. · Zbl 0215.52403
[7] Remmert, R; Stein, K, Über die wesentlichen singularitäten analytischer mengen, Math. ann., 126, 263-306, (1953) · Zbl 0051.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.